# SDR 97ZZZX508

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6955Q
- Make and model: Beech A23-24
- Aircraft serial: MA303
- Propeller: Mcauly 2D34C8
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Nr 2 Socket
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTED FOR OVERHAUL AND TO C/W AD 91-15-04.  DURING NDI, A 25 INCH LONG CRACK WAS DISCOVERED IN NR 2 BLADE SOCKET.  LAST OVERHAUL IN 1985.  A RESEAL FOR A LEAK WAS PERFORMED ON 4-25-91.
